Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Focal fits and temporal horns in brain

Hello Doctor , For the past seven years I was suffering from focal fits and temporal horns in brain with mild dilatation. Now i m taking mazetol 100 mg tablet for 6 years. Past one year i have not taken the tablet, few weeks back i suddenly got fits. I have to continue the tablet fo all my lifetime. Is there any cure for this ? Please advise me im going to be married with in three months.
Asked On : Tue, 15 Feb 2011
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello,from what i could gather is that you were prescribed this medicine and without the doctor's knowledge you stopped it abruptly and most probably that was the reason you throwing fits again.See you have to gauge risk to benefit of the medicine taking it for long time.If you are supposed to take it and that too in a particular dose but you are not having it/taking lesser dose of same, in that case there are increased chances of having a fit. So it is always better to abide by what your neurologist has prescibed you and am sure that he will, in time taper off the dose as required.And as regards cure for this, if you take the medicine regularly there are fair chances you getting rid of the ailment for good.
Answered: Tue, 15 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor